The Annals of Statistics
- Ann. Statist.
- Volume 17, Number 4 (1989), 1501-1508.
Estimation in some Counting Process Models with Multiplicative Structure
It is assumed that we observe one realization of an $r$-dimensional counting process with intensities that are products of a predictable weight process, a common function of time and parameters $\beta_i, i = 1, \cdots, r$, which distinguish the components. Provided the realization observed brings increasing information on $\beta$ as the observed time grows, strong consistency of a partial ML estimator is proved. For such realizations it is also proved that the estimate, after applying a random normalization, is asymptotically standard normal.
Ann. Statist., Volume 17, Number 4 (1989), 1501-1508.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 62M09: Non-Markovian processes: estimation
Svensson, Ake. Estimation in some Counting Process Models with Multiplicative Structure. Ann. Statist. 17 (1989), no. 4, 1501--1508. doi:10.1214/aos/1176347378. https://projecteuclid.org/euclid.aos/1176347378